標題: The theory of wavelet transform method on chaotic synchronization of coupled map lattices
作者: Juang, Jonq
Li, Chin-Lung
應用數學系
Department of Applied Mathematics
公開日期: 1-Jan-2011
摘要: The wavelet transform method originated by Wei et al. [Phys. Rev. Lett. 89, 284103.4 (2002)] was proved [Juang and Li, J. Math. Phys. 47, 072704.16 (2006); Juang et al., J. Math. Phys. 47, 122702.11 (2006); Shieh et al., J. Math. Phys. 47, 082701.10 (2006)] to be an effective tool to reduce the order of coupling strength for coupled chaotic systems to acquire the synchrony regardless the size of oscillators. In Juang et al., [IEEE Trans. Circuits Syst., I: Regul. Pap. 56, 840 (2009)] such method was applied to coupled map lattices (CMLs). It was demonstrated that by adjusting the wavelet constant of the method can greatly increase the applicable range of coupling strengths, the parameters, range of the individual oscillator, and the number of nodes for local synchronization of CMLs. No analytical proof is given there. In this paper, the optimal or near optimal wavelet constant can be explicitly identified. As a result, the above described scenario can be rigorously verified. (C) 2011 American Institute of Physics. [doi:10.1063/1.3525802]
URI: http://dx.doi.org/10.1063/1.3525802
http://hdl.handle.net/11536/26073
ISSN: 0022-2488
DOI: 10.1063/1.3525802
期刊: JOURNAL OF MATHEMATICAL PHYSICS
Volume: 52
Issue: 1
結束頁: 
Appears in Collections:Articles


Files in This Item:

  1. 000286898400009.pdf